# SDR IPXA2024021629897

- Difficulty date: January 8, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERT STAB LWR L.E. EXTERNAL SURFACE HAS MULTIPLE EROSION DAMAGED AND WIRE MESH DAMAGED AS MARKED. 74-066 APPLIED ASTROSTRIKE COPPER SCREEN P/N CU029CX BATCH # 0003983031 AND RESIN EA9396A/B BATCH #0004196337 TO DAMAGED AREAS ON VERTICAL STAB. LOWER L/E, CURED FOR 220 MIN. @ 190 DEGREE F USING MACH. 19-090 CAL. DUE 22FEB24 IAW MD-11 SRM 51-21-05-2R-2 OK TO APPLY SURFACE FINISH.
